# SDR FDEA201908121838

- Difficulty date: August 12, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 86,755 hours, 20,035 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050311
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING,  WING SIDE OUTBOARD FLAP OUTBOARD HINGE BARREL NUT HOLE BORE FOUND CORRODED.  CORROSION  REWORKED AND FOUND EXCEED LIMITS IAW CMM 57-44-09.  OVERSIZED BUSHING FABRICATED AND INSTALLED IAW CMM 57-44-09, AND EA  1-5750-T0348840 PART 1 STEP 1C AND STEP 1.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100.
